# SDR COMA0470006

- Difficulty date: January 8, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 1,266 hours, 947 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533405
- Part serial: NGL113602
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,297 hours, 976 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5520 NR 3 HYDRAULIC SYSTEM LOW PRESSURE AND GEAR DISAGREE WARNING.  REPLACED THE L/G SELECTOR VALVE.
